my mother's ovarian cancer is identified and removed 2 years back. she regularly checks the CA 125 test. my mother underwent a chemotherapy and then carboplatin 2 cycles. it was under control. But now the CA 125 value has increased to 180. So Caylex 80g was given 1 and 1/2 months back. last week, my mother has to inject the 2nd Caylex 80g. Since my mother couldnt eat much during the first cycle of Caylex, dr asked to do a scan. A smaller liver enlargement was visible. So my mother was not given 2nd caylex. My mother did a LFT twice, where the SGPT value was 150, 200. since it's increasing, my mother was given a Vitamin B capsules. Now the SGPT value is 180. Now the dr dont know where the cancer is. What is your opinion to do next dr?.. what you think of the Petscan,dr ? thank you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.